# SDR ASAA0873910

- Difficulty date: November 18, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,182 hours, 12,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE DOWN TRACK CORRODED.  REMOVED AND REPLACED CARGO BAY TIE DOWN RACK IAW SRM 51-40-02.
